Stochastic approximations of constrained discounted Markov decision processes - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2014

Dates and versions

hal-01103693 , version 1 (15-01-2015)

Identifiers

Cite

François Dufour, Tomás Prieto-Rumeau. Stochastic approximations of constrained discounted Markov decision processes. Journal of Mathematical Analysis and Applications, 2014, 413 (2), pp.856-879. ⟨10.1016/j.jmaa.2013.12.016⟩. ⟨hal-01103693⟩
102 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More